# SDR FDEA201011014203

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,288 hours, 11,547 cycles
- Engine: Ge CF680
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RECEIVED LEVEL 1 "ANTI ICE SENSOR FAIL"  REMAINED ON UNTIL SHUTDOWN IN CHOCKS.
